low back or backless dress for a bridesmaid
Is fatigue a common side effect of blood pressure medication? # Losartan # Treating_Hypertension Community Discussion: “I too was having a lot of side effects. The biggest ones were anxiety, neck and back pain, leg cramps especially at night, dry mouth, bad cough, felt tired all the time, dizziness when I got up, shortness of breath, felt foggy, like I wasn't really here, like in a bad dream and lastly I was getting really depressed! Well I cold turkey quit it (losartan 100 mg ... s a day for 6 months). I couldn't take it anymore. I didn't experience anything bad from stopping it cold turkey. If anything the next day I felt a little better and everyday after I started feeling better and better. It's only been 10 days that I quit it and every side effect is completely gone except the shortness of breath. I can't find anybody posts that says how long after they stopped losartan did the breathing finally get back to normal.
For myself all these horrible side effects are all gone except shortness of breath and then I cough like i'm trying to catch my breath? I am now taking nothing for my blood pressure. I've been checking it everyday 4 times a day and the highest it's been is 137/74, not the greatest but def not worth taking meds that mess with my life / my head. My doc said sometimes you have to trust your own instincts and he's glad I did. He said he wants me to record my bp readings for the next month faithfully and to call him if it gets 140/90. Well i'm far from it and started hitting the weights again and running for cardio. Im very very active. Im 40 yrs old. So my side effects were gone within 7 to 19 days, completely gone except for shortness of breath. Can someone tell me how long there's took to get back to normal? Thank you and I hope I gave some of you hope.” low back or backless dress for a bridesmaid
Source: http://www.medschat.com/Discuss/-320505_s2.htm…See More